1 Vol 49, No 4 (2018)

Vol 49, No 4 (2018)

Table of Contents


On compact Einstein doubly warped product manifolds PDF
Punam Gupta 267-275
New Ostrowski and Ostrowski-Gruss type inequalities for double integrals on time scales involving a combination of $\Delta$-integral means PDF
Seth Kermausuor, Eze Raymond Nwaeze 277-289
A note on Lamarle formula in Minkowski $3$-space PDF
Ufuk Öztürk, Kazım İlarslan, Esra Betül Koç Öztürk, Emilija Nesovic 291-300
Usage of the homotopy analysis method for solving fractional Volterra-Fredholm integro-differential equation of the second kind PDF
Ahmen Hamoud, Kirtiwant Ghadle 301-315
Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning $(n+1)$-differentiable generalized $((h_{1},h_{2});(\eta_{1},\eta_{2}))$-convex mappings PDF
Artion Kashuri, Rozana Liko, Silvestru Sever Dragomir 317-337
A link between harmonicity of 2-distance functions and incompressibility of canonical vector fields PDF
Bang-Yen Chen 339-347

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax